# SDR TWAA9901905

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49925
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND RUDDER DELAMINATED ON RT SIDE AT AFT SIDE OF CENTER HINGE.  REPAIRED PER SRM 51-90-0, PAGE 49, AND 51-70-1A PAGE 21.
